Show simple item record

AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T08:36:19Zdc.date.accessioned
Available in OPARU since2018-05-09T08:36:19Zdc.date.available
Date of first publication1981dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleA REFINED TAUBERIAN THEOREM FOR LAPLACE TRANSFORMS IN DIMENSION D GREATER-THAN 1dc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceJournal für die reine und angewandte Mathematiksource.title
Source - Place of publicationDe Gruytersource.publisher
Source - Volume328source.volume
Source - Year1981source.year
Source - From page72source.fromPage
Source - To page83source.toPage
Source - ISSN0075-4102source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoSA1981MT46500007uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record